Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On torsion-free abelian $ k$-groups


Authors: Manfred Dugas and K. M. Rangaswamy
Journal: Proc. Amer. Math. Soc. 99 (1987), 403-408
MSC: Primary 20K20; Secondary 20K27
MathSciNet review: 875371
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a knice subgroup with cardinality $ {\aleph _1}$, of a torsion-free completely decomposable abelian group, is again completely decomposable. Any torsion-free abelian $ k$-group of cardinality $ {\aleph _n}$ has balanced projective dimension $ \leq n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K20, 20K27

Retrieve articles in all journals with MSC: 20K20, 20K27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0875371-6
PII: S 0002-9939(1987)0875371-6
Article copyright: © Copyright 1987 American Mathematical Society